# SDR SWAA2012040302790

- Difficulty date: March 15, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 50,763 hours, 41,146 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 6549442
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR SUPPORT STRUCTURE LOWER SURFACE CRACKED ON FITTING ASSY.  REMOVED AND REPLACED FITTING ASSY IAW AMM.
